# SDR 2007UALA02636

- Difficulty date: July 15, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 37,561 hours, 13,319 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT HAS NUMEROUS CORRODED FASTENERS FROM FRAME 24B THROUGH FRAME 34 AND BETWEEN STR 38R & 38L.  AREA WAS REPAIRED
